Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Shortness of breath, easy tiredness, thyroid results, blood test normal. Cause?

hi i have a shortnes breathnes from 6 month i was bodybuilder i used steroid and hgh everthing than i stopped doing any kind of exersice for almost 1yrand half i went back to the gym i was walking in the walking machine sudenly i felt tirdenes and short of breath i stopped and after a few mintutes my heart pulsation went up while am siting. i went to the ER they took from me a blood test and they said its nomal and your oxegen rate is normal i stayed there for 2hr and i felt day same thing happened to me with not doing any exercise than i went to the hospital they did for me a thyroid test ft4 was little high so they gaved me a newmarcazole 4tab a day i tooked the first 2 and i felt ok i slept next day i took the medicne and nothing happend the pulsataion was good but the breathnes still not good i kept taking it and still the same i want to the Dr again he said you go to psychology dr. he gaved me xnax and valium i felt ok and i kept taking the thyroid medicine for 4months i did the the test and my thyroid result was normal.the doctor told me to continue with the psychology dr. I really feel tired my life change cant do anykind of work. test i did all blood test . chest x-ray thyroid ultrasound. Note, before all this happend after every meal i used to enter toilet now two time a week. please tell me what to do. on 28th i have an appointment with cardiology Dr. 30th with neurology Dr. am 23yrs old my weight is 80kg height 160
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Have a supervised TMT (Exercise EKG) and ECHOcardiogram to assess the heart function...
Have Pulmonary Function Tests (Spirometry) to assess lung function...
If well, follow up with Psychiatrist, as before – the drug or dose may need a change...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor